MAUDE Adverse Event Report: JIANGSU JUMAO X-CARE MEDICAL DRIVE; WHEELCHAIR, MECHANICAL

JIANGSU JUMAO X-CARE MEDICAL DRIVE; WHEELCHAIR, MECHANICAL
Model Number ATC19-BK
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Infection (4544)
Date of Event 03/21/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a transport chair by an end user, who reported that her son "turned over" in the chair, causing him to "prick elbow," which became infected and required surgery.The end user did not identify what caused the end user to "turn over" in the chair, or specifically whether any defect in the chair caused or contributed to the injury.An update will be filed if additional information becomes available.

Brand Name
DRIVE
Common Device Name
WHEELCHAIR, MECHANICAL
Manufacturer (Section D)
JIANGSU JUMAO X-CARE MEDICAL
no.36, danyan road
yanling town
danyang, jiangsu 21230 0
CH  212300
MDR Report Key18095603
Report Number2438477-2023-00135
Device Sequence Number12220176
Product Code IOR
UDI-Device Identifier00822383133645
UDI-Public00822383133645
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/08/2023
Report Date (Section F) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberATC19-BK
Device Catalogue NumberATC19-BK
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/21/2022
Event Location Home
Date Report to Manufacturer11/08/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/08/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA11/08/2023